| Model Number |
2.0 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported the wrong account number going to a different patient after scanning and running the test.
Additional Manufacturer Narrative
No allegations of patient mistreatment were reported.Although the customer did not explicitly identify patient harm, the reported issue could potentially result in delayed or inappropriate treatment.This complaint is currently under formal investigation by nova biomedical.Field safety notice 02-26ng was issued to notify affected customers of the issue.A supplemental report will be submitted upon completion of the investigation.